# SDR CALA2022082202143

- Difficulty date: August 22, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N68836
- Make and model: Boeing 737-900ER
- Aircraft serial: 60088
- Aircraft time: 23,933 hours, 8,481 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NA
- Condition: Damaged
- Location: 1r Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R1 ARCING OVERHEAT, EXTERIOR SHATTERED, SMALL CRACK INTERIOR APPROXIMATELY IN MIDDLE OF WINDSCREEN. REMOVED GLEARSHIELD AND WINDOW SUROUND REPLACED 1R WINDSHIELD AND CONTROLER WINDSHIELDHEAT.
